Providing NHS services

Providing NHS services

Allergy Relief One A Day Syrup

Relief from the symptoms of hayfever, pet, skin, and house dust mite allergies.
See details below, always read the label
Suitable for: Adults and children aged 6 years and over.
Active Ingredients: Cetirizine Hydrochloride

£4.99£5.53

Clear

All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Piriteze Allergy Relief Syrup Sugar Free Banana Flavour 70ml

To relieve the symptoms of:

hayfever
pet or house dust mite allergies
skin allergies
rashes, itching and urticaria (hives)

Can also be taken for skin allergies such as rash, itching and urinary (also known as nettle rash or hives). Urinary can occur as a persistent condition and is recognised by the formation of raised white or reddish lumps surrounded by red inflamed areas which itch or sting.
Suitable for
Adults and children aged 6 years and over

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.
Adults and children aged 6 years and over take two 5ml spoonfuls once daily, or one 5ml spoonful morning and evening.

If the medicine makes you drowsy take once daily in the evening
If you have kidney problems, you may only need half the recommended dose

Hazards and Cautions
Keep all medicines out of the reach of children
If your symptoms do not improve consult your doctor or a Boots pharmacist.
Do not use this product continuously for more than 3 months without consulting your doctor

Precautions

Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
Seek advice before using if you are breast feeding, pregnant or planning to become pregnant
Keep all medicines out of the reach of children
Active ingredients
Cetirizine hydrochloride

Ingredients

Active Ingredient: Cetirizine hydrochloride 1mg/1ml

Also contains: Glycerol, Propylene glycol, Sorbitol (E420), Sodium methyl parahydroxybenzoate (E219), Propyl parahydroxybenzoate (E216), Sodium acetate, Acetic acid, Saccharin sodium, Banana flavour, Purified water.

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's